Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 4186 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

CASE REPORT Table of Contents   
Year : 2014  |  Volume : 25  |  Issue : 3  |  Page : 615-620
Central serous chorioretinopathy following kidney transplantation


1 Department of Ophthalmology, Isfahan University of Medical Sciences, Isfahan, Iran
2 Department of Ophthalmology, Kermanshah University of Medical Sciences, Kermanshah, Iran

Correspondence Address:
Dr. Leila Rezaei
Department of Ophthalmology, Kermanshah University of Medical Sciences, Kermanshah
Iran
Login to access the Email id


DOI: 10.4103/1319-2442.132208

PMID: 24821161

Rights and Permissions

A lesser known complication of long-term corticosteroid therapy is chronic central serous chorioretinopathy (CSCR). Although idiopathic CSCR is known to be mild with spontaneous improvement and minimal effects on the vision, chronic CSCR is different and may cause irreversible visual loss. We report four patients with CSCR on corticosteroid therapy after kidney transplant. The interesting point about these patients is that they were of a younger age group compared with classic CSCR cases, and there were two females among the patients. Organ transplantation and corticosteroid therapy are the risk factors for CSCR. We should discontinue or at least reduce corticosteroid dosage. Knowledge about this rare complication after kidney transplantation (even in unusual age and sex) is important.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2587    
    Printed29    
    Emailed0    
    PDF Downloaded306    
    Comments [Add]    

Recommend this journal